# SDR SCNA20250728276

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N847SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 69,185 hours, 31,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT TEST FOUND THE FWD LH  AREA EMER LIGHTS INOP.  REPLACED THE FWD AREA EMERGENCY LIGHT POWER SUPPLY ASSY IAW AMM 33-51-06 AND OPS CHECK GOOD
